| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.Baxter support contacted the account two additional times trying to obtain the resolution for this event.No response has been received from the account.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report from a baxter technician stating the asbc was not getting the bed exit call.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).